MathSciNet Relay Station
MathSciNet bibliographic data
MR2557674 (2011c:82047) 82C10 (35B40 35Q56 81V80)
Dai, Zhengde; Huang, Ying; Sun, Xing Long-time behavior of solution for coupled Ginzburg-Landau equations describing Bose-Einstein condensates and nonlinear optical waveguides and cavities. J. Math. Anal. Appl. 362 (2010), no. 1, 125–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement